# SDR SWIA201643002

- Difficulty date: December 24, 2016
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 33,535 hours, 31,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE LEADING EDGE IS CHAFED AT THE CENTER POSITION APPROX. WS 104.   REMOVED AND REPLACED THE RT INBD FLAP VANE L/E SKIN IAW SRM.
